# SDR AALA981633

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N889AA
- Make and model: Boeing 727223
- Aircraft serial: 21527
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION EMITTING FROM UNDER ICE LIGHT HOUSING, FUSELAGE SKIN CUTOUT.  FABRICATED DOUBLER, FILLER DRILLED HOLES, COUNTERSANK HOLES, ALODINED, PRIMED, APPLIED SEALANT AND INSTALLED DOUBLER FILLER AND ICE LIGHT PER SRM 53-30-3 FIG 22 PAGE 137.  (M)
